# SDR DALA2019052903310

- Difficulty date: May 27, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,455 hours, 21,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1094570) DURING INSPECTION FOUND CORROSION ON ANGLE CARGO COMPARTMENT. REPLACED SUPPORT ANGLE ON BS 947.5 AND STR 25R TO 26L AT AFT CARGO COMPARTMENT AS PER SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG 149A8110 REV. A.
